# SDR CA130225006

- Difficulty date: February 12, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Odor
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) DURING THE PREPARATION FOR A FLIGHT, AFTER THE BLEED SELECTION WAS ON, LOW POWER, DISC OR START/FEATHER, IMMEDIATELY A BAD ODOR WAS NOTICEABLE OUT OF THE AIR CONDITION.  THE ENGINE WAS STOPPED AND THE ODOR CEASES SLOWLY AND NO ODOR WAS NOTICEABLE WITH THE APU.  AFTER THE RESTART OF THE AFFECTED ENGINE AND THE BLEED SELECTION WAS ON AGAIN, A STRONG SMELL WAS IMMEDIATELY DETECTED.  THE TROUBLESHOOTING IS ONGOING.
